MathSciNet Relay Station
MathSciNet bibliographic data
MR528968 (81a:12005) 12A35 (12A50)
Ferrero, Bruce; Washington, Lawrence C. The Iwasawa invariant $\mu \sb{p}$ vanishes for abelian number fields. Ann. of Math. (2) 109 (1979), no. 2, 377–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement